Peace Standard Pharmaceutical Industries is a limited liability company duly registered with the Pharmacists Council of Nigeria (PCN) presently with category A line registration.
Each ml contains Paracetamol 100mg,
Chlorpheniramine Maleate BP 1mg,
Ascorbic Acid 40mg
Over the Counter Medicine
This preparation gently soothes children’s
cold and catarrh. It relieves symptoms of
cold like fever, runny and blocked nose